# SDR QXEA2017061900425

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,703 hours, 39,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION ILLUMINATED AFTER TAKEOFF,  FLAPS STUCK AT 15.  RETURNED TO FIELD AND LANDING UNEVENTFUL. FLAPS CHECKED GOOD IAW 27-50-00-710-801. COULD NOT DUPLICATE. RETURNED TO SERVICE.
